# SDR AALA20111031MCO01

- Difficulty date: October 31, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 84,427 hours, 13,396 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591G
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

MCO - INFLIGHT LHR-MIA.  CREW REPORTED ELECTRICAL SMELL INTERMITTANTLY IN COCKPIT DURING FLIGHT.  TURNING OFF RECIRCULATION FANS DID NOT HELP.  EMERGENCY DECLARED FLIGHT DIVERTED MCO LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND EQUIPMENT COOLING FAN AT FAULT.  PLACARD FORWARD EQUIPMENT COOLING FAN INOPERATIVE PER MEL.  REPLACED FORWARD EQUIPMENT COOLING FAN AT MIA ON 11/01/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
